Stochastic representation of reflecting diffusions corresponding to divergence form operators

Tom 139 / 2000

Andrzej Rozkosz, Studia Mathematica 139 (2000), 141-174 DOI: 10.4064/sm-139-2-141-174

Streszczenie

We obtain a stochastic representation of a diffusion corresponding to a uniformly elliptic divergence form operator with co-normal reflection at the boundary of a bounded $C^2$-domain. We also show that the diffusion is a Dirichlet process for each starting point inside the domain.

Autorzy

  • Andrzej Rozkosz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek